# SDR SWAA030494

- Difficulty date: March 2, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 20,666 hours, 17,559 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EVACUATION SLIDE COVER LOOSE.  SECURED EVACUATION SLIDE COVER PER MM.
